Alert archive / Illinois / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 197, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jun 30, 2023, 7:45 PM CDT for Washington County, Illinois. It was in force for 30 min. 12 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 30, 2023, 7:45 PM CDT (00:45 UTC)
- Expired
- Jun 30, 2023, 8:15 PM CDT
- In force
- 30 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 0.88 in
- Wind
- 70.0 mph
County Washington County, IL
The radar
The St Louis radar (KLSX), 114 km from the middle of the area, began a volume at 00:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 7:45 PM CDT | TSTM WND DMG | Addieville, IL | Report from mPING: 3-inch tree limbs broken; Power poles broken. |
| Jun 30, 7:45 PM CDT | TSTM WND DMG | Addieville, IL | Report from mPING: 3-inch tree limbs broken; Power poles broken. |
| Jun 30, 7:47 PM CDT | TSTM WND DMG | 3 W Nashville, IL | Report from mPING: Trees uprooted or snapped; Roof blown off. |
| Jun 30, 7:47 PM CDT | TSTM WND DMG | 3 W Nashville, IL | Report from mPING: Trees uprooted or snapped; Roof blown off. |
| Jun 30, 7:53 PM CDT | TSTM WND DMG | Nashville, IL | Wind damage reported throughout the town of Nashville, IL by the county emergency manager. |
| Jun 30, 7:53 PM CDT | TSTM WND DMG | Nashville, IL | Wind damage reported throughout the town of Nashville, IL by the county emergency manager. |
| Jun 30, 7:54 PM CDT | TSTM WND DMG | 2 Sw Okawville, IL | Barn and machine shed destroyed. |
| Jun 30, 7:54 PM CDT | TSTM WND DMG | 2 Sw Okawville, IL | Barn and machine shed destroyed. |
| Jun 30, 7:57 PM CDT | TSTM WND DMG | Nashville, IL | Large tree down. |
| Jun 30, 7:57 PM CDT | TSTM WND DMG | Nashville, IL | Large tree down. |
| Jun 30, 8:10 PM CDT | TSTM WND DMG | Ashley, IL | Widespread wind damage around town. Numerous large trees blown down, one fell onto a house. Also, a number of trees blown down onto Illinois Route 15. Lots of tree limbs and power lines down as well. |
| Jun 30, 8:10 PM CDT | TSTM WND DMG | Ashley, IL | Widespread wind damage around town. Numerous large trees blown down, one fell onto a house. Also, a number of trees blown down onto Illinois Route 15. Lots of tree limbs and power lines down as well. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 30, 3:53 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 0.8 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1315 J/kg
- Mixed-layer CIN
- -130 J/kg
- Mixed-layer LCL
- 1215 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.8
The text
As transmitted.
810
WUUS53 KLSX 010045
SVRLSX
ILC189-010115-
/O.NEW.KLSX.SV.W.0197.230701T0045Z-230701T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
745 PM CDT Fri Jun 30 2023
The National Weather Service in St Louis has issued a
* Severe Thunderstorm Warning for...
Washington County in south central Illinois...
* Until 815 PM CDT.
* At 745 PM CDT, a severe thunderstorm was located near Nashville,
moving east at 45 mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Nashville, Centralia, Okawville, Wamac, Lively Grove, Irvington,
Ashley, Posen, Beaucoup, Hoyleton, Johannisburg, Covington,
Richview, Addieville, Oakdale, Radom, New Minden, Du Bois, Venedy,
and Huegely.
This includes Interstate 64 in Illinois between exits 41 and 61.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3821 8915 3822 8964 3831 8967 3844 8966
3848 8960 3848 8954 3847 8948 3850 8943
3849 8941 3850 8940 3849 8940 3850 8937
3851 8936 3850 8914
TIME...MOT...LOC 0045Z 286DEG 37KT 3832 8946
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Gosselin3 follow-up statements
730
WWUS53 KLSX 010050
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
750 PM CDT Fri Jun 30 2023
ILC189-010115-
/O.CON.KLSX.SV.W.0197.000000T0000Z-230701T0115Z/
Washington IL-
750 PM CDT Fri Jun 30 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR WASHINGTON COUNTY...
At 750 PM CDT, a severe thunderstorm was located near Nashville,
moving east at 45 mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Nashville, Centralia, Okawville, Wamac, Lively Grove, Irvington,
Ashley, Posen, Beaucoup, Hoyleton, Johannisburg, Covington, Richview,
Addieville, Oakdale, Radom, New Minden, Du Bois, Venedy, and Huegely.
This includes Interstate 64 in Illinois between exits 41 and 61.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3821 8915 3822 8964 3831 8967 3844 8966
3848 8960 3848 8954 3847 8948 3850 8943
3849 8941 3850 8940 3849 8940 3850 8937
3851 8936 3850 8914
TIME...MOT...LOC 0050Z 286DEG 37KT 3831 8940
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Gosselin347
WWUS53 KLSX 010059
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
759 PM CDT Fri Jun 30 2023
ILC189-010115-
/O.CON.KLSX.SV.W.0197.000000T0000Z-230701T0115Z/
Washington IL-
759 PM CDT Fri Jun 30 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR WASHINGTON COUNTY...
At 759 PM CDT, a severe thunderstorm was located near Ashley, moving
east at 45 mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Emergency management reported tree damage in Nashville.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Nashville, Centralia, Okawville, Wamac, Lively Grove, Irvington,
Ashley, Posen, Beaucoup, Hoyleton, Johannisburg, Covington, Richview,
Addieville, Oakdale, Radom, New Minden, Du Bois, Venedy, and Huegely.
This includes Interstate 64 in Illinois between exits 41 and 61.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3821 8915 3822 8964 3831 8967 3844 8966
3848 8960 3848 8954 3847 8948 3850 8943
3849 8941 3850 8940 3849 8940 3850 8937
3851 8936 3850 8914
TIME...MOT...LOC 0059Z 286DEG 37KT 3828 8928
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Gosselin085
WWUS53 KLSX 010105
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
805 PM CDT Fri Jun 30 2023
ILC189-010115-
/O.CON.KLSX.SV.W.0197.000000T0000Z-230701T0115Z/
Washington IL-
805 PM CDT Fri Jun 30 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR WASHINGTON COUNTY...
At 804 PM CDT, a severe thunderstorm was located near Ashley, moving
east at 35 mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Emergency management.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Nashville, Centralia, Okawville, Wamac, Irvington, Ashley, Posen,
Beaucoup, Hoyleton, Covington, Richview, Addieville, Oakdale, Radom,
New Minden, Du Bois, Huegely, Cordes, Elkton, and Frogtown.
This includes Interstate 64 in Illinois between exits 41 and 61.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3821 8915 3822 8956 3833 8958 3844 8959
3848 8960 3848 8954 3847 8948 3850 8943
3849 8941 3850 8940 3849 8940 3850 8937
3851 8936 3850 8914
TIME...MOT...LOC 0104Z 281DEG 31KT 3829 8924
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
GosselinWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 6:46 PM CDT, 59 minutes earlier.
Area forecast discussion, Jun 30, 6:46 PM CDT, 59 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
646 PM CDT Fri Jun 30 2023
.SHORT TERM... (Through Late Saturday Night)
Issued at 234 PM CDT Fri Jun 30 2023
Earlier today, an MCS made its way across southern Iowa and northern
Missouri into north-central Illinois. As that MCS moved eastward,
an outflow boundary moved south and is interacting with a surface
boundary stretching across central Missouri. Along that boundary
there is a strong gradient of surface based CAPE. Convective
initiation is expected between now and 23Z and along and south of
the Missouri River as the outflow continues to interact with that
frontal boundary. Thunderstorms are expected to follow that CAPE
gradient and frontal boundary and travel southeast across central
Missouri into south-central Illinois. As of 19:20Z, current ACARS
soundings at STL are showing over surface base CAPE values nearing
4000 J/kg. With sufficient instability and 35 knots of 0-6km
shear, these storms could become strong to severe with the main
threat being strong winds and large hail. The storm threat looks
to be out of the area by the evening hours.
Hot and humid conditions will continue through the evening as dew
points from central Missouri through south-central Illinois are in
the mid to upper 70s. Temperatures are continuing to climb and are
expected to hit the upper 90s and low 100s by peak heating with heat
indexes between 105-110 degrees. The outflow boundary did keep
temperatures cooler across northern Missouri and west-central
Illinois where temperatures will struggle to reach 90 degrees. The
heat advisory continues near and south of the I-70 corridor and is
in effect through 8PM tonight.
Overnight the low level jet will ramp up and surge moisture into the
area just as a mid-level disturbance moves across the Mid-
Mississippi River Valley, providing another chance for showers and
thunderstorms through Saturday morning along and near the stalled
frontal boundary. The boundary is forecast to stall somewhere across
the northern 3rd of Missouri. With most unstable CAPE values around
2000 J/kg and strong moisture convergence, overnight rainfall looks
promising with some locations could receive an inch or more of
rain.
By Saturday afternoon, the surface low pressure system that is
associated with the stalled surface boundary will begin to move
eastward into western Missouri. The surface boundary will slowly
shift north, leaving much of the CWA in the warm sector. With the
area being in the warm sector, instability will ramp up throughout
the day. It is important to note that if the overnight showers
linger further into the morning, instability across northern
Missouri may be limited. However, in southeast Missouri and south-
central Illinois, current guidance has most unstable CAPE values
in excess of 2500 J/kg with 1-6km shear greater than 30kts. This
environment will be more than enough to support strong to severe
storms Saturday afternoon through the early evening. The greatest
threats are expected to be strong and damaging winds and large
hail. It looks as if LCL heights will remain rather high, limiting
the tornado potential.
Another round of showers and thunderstorms is forecast late Saturday
night into Sunday as the surface low pressure system finally makes
its way east and brings a cold front through the area.
MMG/Carney
.LONG TERM... (Sunday through Next Friday)
Issued at 234 PM CDT Fri Jun 30 2023
Deterministic guidance remains in good agreement with respect to the
late weekend-early week forecast. The short wave should be passing
overhead in the wake of the cold front on Sunday which is likely to
continue to produce enough synoptic-scale lift for more convection.
Current indications are that lower instability and shear values than
today and Saturday should really cut down on the chances for severe
weather, but MUCAPE values in excess of 1000 J/Kg still support the
inclusion of thunderstorms in the forecast. Weak ridging builds
across the Mid Mississippi Valley on Monday, so we should stay
largely dry on Monday, though an isolated thunderstorm isn't out of
the question. With somewhat cooler air moving in and the potential
for clouds/convection on Sunday, highs will likely stay in the
80s...and could be suppressed into the 70s in west central and south
central Illinois where there is more likely to occur. With fewer
clouds and showers around on Monday, strong July sunshine should let
highs rebound back into the upper 80s to mid 90s.
The forecast becomes less certain for Tuesday through Friday as at
least two short wave troughs, and possibly an MCV two, move across
the Midwest. LREF cluster analysis implies decreasing certainty in
the forecasts as the number of clusters increases from 2 or 3
solutions for Sunday/Monday, to 3-4 solutions for the rest of the
week. Additionally, the differences in the clusters are minor for
Sunday/Monday and are primarily with the amplitude of the ridge
upstream of Sunday's short wave. The number of clusters increases
to 3-4 for Tuesday-Friday, and the differences between clusters
becomes more pronounced. EOF patterns suggest both timing and
amplitude differences in the weather pattern, particularly with
respect to a deepening long wave trough over the eastern U.S. toward
the end of the period. Temperature spreads on the box and whisker
plots increase correspondingly toward the end of the week as well.
However, the pattern does favor warmer temperatures
Tuesday/Wednesday ahead of the long wave trough, trending cooler
Thursday/Friday with more clouds and precip associated with the
trough.
Carney
&&
.AVIATION... (For the 00z TAFs through 00z Saturday Evening)
Issued at 623 PM CDT Fri Jun 30 2023
Currently, a stalled front is sitting in a line extending
roughly from Boone County, MO through Ste. Genevieve County,
MO/Randolph County, IL. This has provided a focus for thunderstorm
development this afternoon primarily along the I-70 corridor in
central and east central Missouri. Some of these thunderstorms have
had histories of producing large hail and damaging winds.
Thunderstorms are expected to move east this evening ahead of
additional thunderstorm development overnight. These thunderstorms
will likely be broader in coverage, but weaker in strength,
impacting mainly northeast Missouri and west central Illinois.
Confidence is high in strong to severe thunderstorms returning
Saturday afternoon. Otherwise, VFR conditions are expected through
the TAF period.
Jaja
&&
.PRELIMINARY POINT TEMPS/POPS...
Saint Louis 76 94 71 86 / 50 70 70 60
Quincy 71 86 68 83 / 70 70 80 60
Columbia 73 89 67 87 / 40 70 60 40
Jefferson City 73 92 68 89 / 50 70 60 40
Salem 73 93 69 86 / 60 60 70 70
Farmington 73 97 68 89 / 40 70 50 50
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Heat Advisory until 7 PM CDT this evening for Audrain MO-Boone
MO-Callaway MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-
Iron MO-Jefferson MO-Lincoln MO-Madison MO-Moniteau MO-
Monroe MO-Montgomery MO-Osage MO-Pike MO-Ralls MO-Reynolds
MO-Saint Charles MO-Saint Francois MO-Saint Louis City MO-
Saint Louis MO-Sainte Genevieve MO-Warren MO-Washington MO.
IL...Heat Advisory until 7 PM CDT this evening for Bond IL-Calhoun IL-
Clinton IL-Jersey IL-Madison IL-Marion IL-Monroe IL-
Randolph IL-Saint Clair IL-Washington IL.
&&
WFO LSXHazardous weather outlook, Jun 30, 2:59 PM CDT, 4 hours 46 minutes before
Hazardous Weather Outlook National Weather Service St Louis MO 259 PM CDT Fri Jun 30 2023 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-012000- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 259 PM CDT Fri Jun 30 2023 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight. Scattered thunderstorms are expected tonight. Some of the storms could be severe...primarily this evening. Wind gusts up to 70 mph and 2 inch diameter hail are the primary threats with storms this evening. More storms are likely overnight tonight. Large hail will be a continuing threat with the overnight storms. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Thunderstorms are likely again on Saturday, mainly in the afternoon. Some storms on Saturday could produce large hail and damaging winds. The chance for storms continues on Sunday, and again Tuesday through Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this evening. Carney
In the hours before
Local storm report, Jun 30, 7:28 PM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
728 PM CDT Fri Jun 30 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM Hail 2 SW Middletown 39.11N 91.44W
06/30/2023 E1.50 inch Montgomery MO Public
&&
PWLocal storm report, Jun 30, 7:33 PM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
733 PM CDT Fri Jun 30 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0711 PM Tstm Wnd Dmg Freeburg 38.42N 89.91W
06/30/2023 St. Clair IL Emergency Mngr
Damage city wide. Power poles blown down and
top of silo blown off. Various size limbs
all over roads.
&&
PWLocal storm report, Jun 30, 7:35 PM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
735 PM CDT Fri Jun 30 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 PM Hail 1 WSW Eureka 38.50N 90.66W
06/30/2023 E1.75 inch St. Louis MO Public
Half dollar size and larger hail in Eureka,
Legends area.
&&
MCFLocal storm report, Jun 30, 7:38 PM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
738 PM CDT Fri Jun 30 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM Hail 2 NE Pacific 38.50N 90.72W
06/30/2023 E1.75 inch St. Louis MO Public
Report from mPING: Golf Ball (1.75 in.).
&&
MCFLocal storm report, Jun 30, 7:40 PM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
740 PM CDT Fri Jun 30 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM Tstm Wnd Dmg Smithton 38.41N 89.99W
06/30/2023 St. Clair IL Public
Tree down in Smithton, IL. Picture via
Twitter.
&&
KDLocal storm report, Jun 30, 7:42 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
742 PM CDT Fri Jun 30 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM Tstm Wnd Dmg 1 ENE Oakville 38.45N 90.30W
06/30/2023 St. Louis MO Public
Report from mPING: Trees uprooted or
snapped; Roof blown off. Time estimated from
radar.
&&
MCFThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 7:11 PM CDT | Severe Thunderstorm Warning | LSX | Saint Clair, Washington | 49 min |
| Jun 30, 8:14 PM CDT | Severe Thunderstorm Warning | LSX | Washington | 31 min |
| Jun 30, 8:38 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Clinton, Madison | 23 min |
| Jun 30, 9:30 PM CDT | Severe Thunderstorm Warning | LSX | Madison, Saint Clair | 45 min |
| Jul 1, 1:23 AM CDT | Severe Thunderstorm Warning | LSX | Macoupin, Montgomery | 37 min |
| Jul 1, 2:39 AM CDT | Areal Flood Advisory | LSX | Adams, Brown | 17 min |
| Jul 1, 2:53 AM CDT | Severe Thunderstorm Warning | LSX | Adams, Brown, Pike | 39 min |
| Jul 1, 2:56 AM CDT | Flash Flood Warning | LSX | Adams, Brown | 2 hr |
| Jul 1, 3:10 PM CDT | Severe Thunderstorm Warning | LSX | Washington | 38 min |
| Jul 1, 3:20 PM CDT | Severe Thunderstorm Warning | LSX | Madison | 40 min |
| Jul 1, 3:32 PM CDT | Severe Thunderstorm Warning | LSX | Madison | 43 min |
| Jul 1, 3:39 PM CDT | Severe Thunderstorm Warning | LSX | Saint Clair | 21 min |
| Jul 1, 3:54 PM CDT | Severe Thunderstorm Warning | LSX | Randolph | 51 min |
| Jul 1, 3:58 PM CDT | Severe Thunderstorm Warning | LSX | Madison, Saint Clair | 47 min |
| Jul 1, 4:00 PM CDT | Severe Thunderstorm Warning | LSX | Monroe, Saint Clair | 38 min |
| Jul 1, 4:06 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Greene, Jersey | 39 min |
| Jul 1, 4:08 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Clinton, Fayette, Marion | 37 min |
| Jul 1, 4:16 PM CDT | Severe Thunderstorm Warning | LSX | Clinton, Washington | 14 min |
| Jul 1, 4:21 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Clinton, Montgomery | 39 min |
| Jul 1, 4:34 PM CDT | Severe Thunderstorm Warning | LSX | Clinton, Randolph, Saint Clair, Washington | 41 min |
| Jul 1, 4:39 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Greene, Pike | 18 min |
| Jul 1, 4:54 PM CDT | Tornado Warning | LSX | Washington | 20 min |
| Jul 1, 5:04 PM CDT | Areal Flood Advisory | LSX | Washington | 3 hr |
| Jul 1, 5:13 PM CDT | Severe Thunderstorm Warning | LSX | Marion | 47 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.